标题:Periodic solutions for planar 2N-body problems
作者:Zhang, SQ[1,2];Zhou, Q[1,2]
作者全称:Zhang, SQ[1,2];Zhou, Q[1,2]
通讯作者地址:Zhang, SQ (reprint author), Shanghai Jiao Tong Univ, Dept Math, Shanghai 200030, Peoples R China.
出版年:2003
卷:131
期:7
页码:2161-2170
关键词:2N-body problems; Circulant matrices; Nested regular polygon periodic solutions
摘要:In this paper we study some necessary conditions and sufficient conditions for the nested polygonal solutions of planar 2N-body problems.
收录类别:SCOPUS;SCIE
WOS被引:9
Scopus被引:18
当年影响因子:0.679
5年影响因子:0.635
JCR分区:Q2
资源类型:外文期刊论文
版权说明
文件名称:
文件大小: 0
内容类型:
版本类型: 出版稿
开放类型: 开放获取
使用许可: CC BY-NC-SA
相关成果:

个性服务

原文链接

被引量

wos被引: 9 更新
scopus被引: 18

影响因子

当年影响因子 : 0.679

网络计量

其他

TOP